# SDR CALA2015100600819

- Difficulty date: October 6, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N79521
- Make and model: Boeing 737824
- Aircraft serial: 31662
- Aircraft time: 17,589 hours, 5,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT AFT DOORS, EXTERIOR EMER EXIT LIGHTS INOPERATIVE.  RELAMPED LT & RT AFT DOORS, EXTERIOR EMER EXIT LIGHTS.  OPERATIONS CHECKED, FOUND NORMAL IAW AMM 33-51-04 & 33-51-00.
